MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number NV-2-8-HELIX
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received a report that a concerto helix coil broke during advancement.No patient symptoms or complications were reported with this event.The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu).
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H3: device received, analysis is in progress.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received reported that the procedure was completed using a new product.A continuous saline flush was adminis tered and maintained as indicated in the ifu.
 
Additional Manufacturer Narrative
H3: product analysis as found condition (condition of returned device): the concerto device was returned for analysis within a shipping box, inside of a sealed plastic biohazard pouch, an opened concerto outer carton, an opened concerto inner pouch, and broken alongside the introducer sheath.No microcatheter was returned.Visual inspection/damage location details: the introducer sheath was returned in good condition and not applied to the concerto device.The actuator interface and the break indicator were both found to be in good condition.No evidence of any detachment attempts found at these locations, in addition, the pushwire (proximal segment) was found to be bent proximally to the break indicator at 4.8cm, coated in a dried solution at 84.7cm and broken at 136.7cm from the proximal end.The pushwire (distal segment) was found to be damaged with the concerto implant coil found to be possibly broken off or detached from pushwire.No implant coil was returned.The shield coil was found to be damaged/stretched.The coin was also found to be retracted from the lumen stop.No other anomalies were observed.Testing/analysis (including sem reports): the concerto device was unable to be resheathed.No further testing was able to be performed with the damaged device.Conclusion: based on the device analysis and the reported information, the customer¿s report of ¿coil separation/break¿ was able to be confirmed, as the concerto device was returned damaged and broken, with the implant coil missing (not returned).A few possible causes of coil separation/break are but not limited to, tortuous anatomy, coil is not retracted in a one-to-one motion with the implant pusher during repositioning, pushwire rotation, and/or user advances the coil against resistance; however, the root cause for the separation was unable to be determined.There is a possibility that the implant coil may have been detached from the damage found with the pushwire.This could not be verified.The concerto implant coil was not returned for assessment; therefore, any contribution the implant coil had towards the damaged/detachment was unable to be confirmed.The patients vessel tortuosity was not mentioned in the report.No mention of a microcatheter used in the procedure was noted.The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu); in addition, a continuous saline flush was administered and maintained as indicated in the ifu.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CONCERTO NYLON
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key23716788
Report Number9617601-2025-03191
Device Sequence Number21078199
Product Code KRD
UDI-Device Identifier00847536044883
UDI-Public(01)00847536044883(17)270119(10)228091521
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNV-2-8-HELIX
Device Catalogue NumberNV-2-8-HELIX
Device Lot Number228091521
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Supplement Date Received by Manufacturer12/08/2025
01/06/2026
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date01/06/2026
01/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown